# SDR AT9900656

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591486529N
- Condition: Corroded
- Location: Bs 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND LOWER FUSELAGE SKIN BULGED AT BS 609 AND L30L.  REMOVED AND REPLACED END FITTINGS AND REPAIRED T CHORDS ON L28L AND L30L IAW DC9 SRM 53-03, FIGURE 10.
